IDM 2020

Europe/Zurich
Technical University Vienna Campus Gußhaus-C Gußhausstraße 27-29 1040 Vienna
Florian Reindl (HEPHY & TU Vienna)
Description

The 13th conference on the identification of dark matter - IDM2020 - is organized by the Institute of high energy physics (HEPHY) in the beautiful city Vienna. The conference will take place from 20-24th of July 2020 at the Technical University Vienna (TU Wien) which is located in the very centre of city in close walking distance to Vienna’s main attractions like Karlsplatz, Stephansdom, Naschmarkt etc.

The aim of IDM is to draw a complete picture on the current knowledge of dark matter from cosmological scale down to particle physics, from accelerator searches to recent results in indirect and direct detection and to give a glance on future prospects and technological advancements on the endeavor to identify dark matter.

We warmly invite you to come and present talks or posters and to join in lively discussion covering all aspects of the study of dark matter and of the hunt to identify its nature. We particularly want to encourage active participation of young researchers in the field and we plan to publish peer-reviewed proceedings. We also aim to give you a real experience of the city and of the surrounding by a Danube river cruise and local, traditional cuisine at the wine tavern Heuriger Fuhrgassl-Huber.

    • 09:00 10:30
      Preliminary: Plenary: Plenary I EI7 (TU Vienna)

      EI7

      TU Vienna

      Campus Gußhaus-C Gußhausstraße 27-29 1040 Vienna
    • 10:30 11:00
      Coffee 30m
    • 11:00 12:30
      Preliminary: Plenary: Plenary II EI7 (TU Vienna)

      EI7

      TU Vienna

      Campus Gußhaus-C Gußhausstraße 27-29 1040 Vienna
    • 12:30 14:00
      Lunch 1h 30m
    • 14:00 15:40
      Preliminary: Parallel A: Parallel I
    • 14:00 15:40
      Preliminary: Parallel B: Parallel I
    • 14:00 15:40
      Preliminary: Parallel C: Parallel II
    • 15:40 16:10
      Coffee 30m
    • 16:10 17:50
      Preliminary: Parallel A: Parallel II
    • 16:10 17:50
      Preliminary: Parallel B: Parallel II
    • 16:10 17:50
      Preliminary: Parallel C: Parallel II
    • 18:30 20:30
      Welcome Reception 2h
    • 09:00 10:30
      Preliminary: Plenary: Plenary III EI7 (TU Vienna)

      EI7

      TU Vienna

      Campus Gußhaus-C Gußhausstraße 27-29 1040 Vienna
    • 10:30 11:00
      Coffee break 30m
    • 11:00 12:30
      Preliminary: Plenary: Plenary IV EI7 (TU Vienna)

      EI7

      TU Vienna

      Campus Gußhaus-C Gußhausstraße 27-29 1040 Vienna
    • 12:30 14:00
      Lunch 1h 30m
    • 14:00 15:40
      Preliminary: Parallel A: Parallel III
    • 14:00 15:40
      Preliminary: Parallel B: Parallel III
    • 14:00 15:40
      Preliminary: Parallel C: Parallel III
    • 15:40 16:10
      Coffee break 30m
    • 16:10 17:30
      Preliminary: Parallel A: Parallel IV
    • 16:10 17:30
      Preliminary: Parallel B: Parallel IV
    • 16:10 17:30
      Preliminary: Parallel C: Parallel IV
    • 17:30 19:00
      Poster session: Posters
    • 09:00 11:00
      Preliminary: Plenary: Plenary V EI7 (TU Vienna)

      EI7

      TU Vienna

      Campus Gußhaus-C Gußhausstraße 27-29 1040 Vienna
    • 11:00 11:30
      Coffee 30m
    • 11:30 13:30
      Preliminary: Plenary: Plenary VI EI7 (TU Vienna)

      EI7

      TU Vienna

      Campus Gußhaus-C Gußhausstraße 27-29 1040 Vienna
    • 15:00 20:00
      Danube River Cruise 5h
    • 09:00 10:30
      Preliminary: Plenary: Plenary VII EI7 (TU Vienna)

      EI7

      TU Vienna

      Campus Gußhaus-C Gußhausstraße 27-29 1040 Vienna
    • 10:30 11:00
      Coffee 30m
    • 11:00 12:30
      Preliminary: Plenary: Plenary VIII EI7 (TU Vienna)

      EI7

      TU Vienna

      Campus Gußhaus-C Gußhausstraße 27-29 1040 Vienna
    • 12:30 14:00
      Lunch 1h 30m
    • 14:00 15:40
      Preliminary: Parallel A: Parallel V
    • 14:00 15:40
      Preliminary: Parallel B: Parallel V
    • 14:00 15:40
      Preliminary: Parallel C: Parallel V
    • 15:40 16:10
      Coffee 30m
    • 16:10 17:50
      Preliminary: Parallel A: Parallel VI
    • 16:10 17:50
      Preliminary: Parallel B: Parallel VI
    • 16:10 17:50
      Preliminary: Parallel C: Parallel VI
    • 19:00 23:00
      Social dinner @ Heuriger (wine tavern) Fuhrgassl-Huber 4h

      Dinner starts at 19:30

    • 09:00 11:00
      Preliminary: Plenary: Plenary IX EI7 (TU Vienna)

      EI7

      TU Vienna

      Campus Gußhaus-C Gußhausstraße 27-29 1040 Vienna
    • 11:00 11:30
      Coffee break 30m
    • 11:30 13:30
      Preliminary: Plenary: Plenary X EI7 (TU Vienna)

      EI7

      TU Vienna

      Campus Gußhaus-C Gußhausstraße 27-29 1040 Vienna